ARTHREX, INC. BONE CUTTER,5.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Back to Search Results |
| Model Number |
BONE CUTTER,5.0MM X 13CM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that a ar-8500bc bone cutter broke at the hub.This occurred during a case, a new device was opened and the case was completed.There was no patient effect reported.No additional information provided.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.User error is the most likely cause of the reported event.Per dfu-0215-7 at revision 0.Section f.Precautions.7.Excessive "side-loading" on the device during use does not improve cutting performance and, in extreme cases, will cause irreversible damage to the device.
Event or Problem Description
Additional information provided on 01/06/2023, it was reported that a rotator cuff repair with distal clavicle excision occurred on (b)(6) 2023.All fragments of the broken device were retrieved.